Atripla

USER REVIEWS

Comment from: 55-64 Female 10 years or more Patient Published: July 29

Diagnosed in 1992, I began taking Atripla in 2006. Undetectable and normal T-cell count. But . . after 10 years, i began to develop intense psychological problems, my bone density caused me to suffer osteopenia, triglycerides high, lipodystrophy (also caused by numerous other HIV drugs) worsened. There are much better alternatives to this drug. Most of the side effects form Atripla are irreversible as I am learning.

Related Reading: atripla | osteopenia | lipodystrophy

Comment from: Marcelo 45-54 Female 5 to less than 10 years Patient Published: February 08

I have been on Atripla for 6 years but some side effects bothers me so much like: The quality of my sleep time has worsen to 4 hours per night; I feel very bad every day or night two to three hours after taking the pill; I feel depressed almost every day during those hours when the peak of itâ??s toxiticy has been felt. My memory has droped dramatically and I feel my mind articulation decrease as well. Any better medicine than Atripla?

Related Reading: atripla

Comment from: Me40 35-44 Male 10 years or more Patient Published: January 19

Atripla is best taken in the evening before going to bed. When you wake up, the side effects should wear out. The worse are first 3-4 weeks, then you should feel better.

Related Reading: atripla

Comment from: 35-44 Male 5 to less than 10 years Patient Published: February 28

been on Atripla for over five years, had no problems with it, labs are Great, But seem to be feeling more symptoms any one Else?

Related Reading: atripla

Comment from: Bertha 35-44 Female Patient Published: June 12

I just want to say that it is important to read all the reviews, the clinical studies and get more information on this medication but remember that everybody is unique and our uniqueness determines how we react to different treatments. Therefore listen to your body and raise an alarm if things doesn't go the way you were told by the healthcare practitioners. Needless to say that Atripla nearly killed me. I lost two years of my life because I became mentally disturbed after 14months of treatment, I lost 30kg in 6 months, from 63jg before the treatment , I lost my very decent job because my performance dropped. I could not read or concentrate on any task. I lost interest on all my hobbies and I was very depresse which led me to attempt suicide. I am happy to say that I am drug free, doing my MBA and has started in a new company as my old self. Therefore talk to your practioner if you are unhappy or get a second opinion

Related Reading: atripla | treatment | suicide

Comment from: Infected2016 25-34 Female less than 1 month Patient Published: February 27

I live in Brazil and i have been diagnosed with HIV in December 2014, started Atripla February/21/2016. It´s been 1 week i am using it and i am feeling very useless already, i feel lightly dizzy during the day, then after 3 days started feeling a heavy fatigue and weakness and accelarated heartbeat, significant weight loss and mind confusion. IDK if it will all fade away as my body gets used to it but it seems not to be working for me as for most of the users that related Non or little side effects. Will be updating my status in a month.

Related Reading: atripla | fatigue

Comment from: JustMe 55-64 Male 2 to less than 5 years Patient Published: August 31

When I was diagnosed, my CD4 was less than 600 and my copy count was in excess of 350K. Within 6 months of starting treatment, my CD4 was up to 970, and my viral load was undetectable, and I've remained this way for over 2 years.

Related Reading: treatment

Comment from: none 55-64 Male 2 to less than 5 years Patient Published: August 20

I have been on Atripla for close to 3 years, it does its work, the side effects: irritability a light dizziness and diarrhea if i eat or drink within 12 hrs or so from taking it and the dreams

Related Reading: atripla | dizziness | diarrhea

Comment from: Tesha 55-64 Female 10 years or more Caregiver Published: November 21

My skin is always dry, I gained 30 pounds and I keep a yeast infection all the time. I want something less toxic.

Comment from: still here 35-44 Male 1 to 6 months Patient Published: September 02

Slightly dizzy first three days..vivid dreams. Viral load 35k after1 month <20 ..coffee is the only issue cause me to use the restroom immediately.

Comment from: pupitu 35-44 Male 1 to 6 months Patient Published: August 11

infected around mid-nov 2013, prim sympt beg dec, diagnosed jan 8 2014. tests jan 14: vl 320,000 cd4 372, cd4/8: 0.5 then on feb 10: vl 230,000 cd4 450 cd4/8: 0.6 started A3 march 4 2014. one day of itching in balls (unbearable), then no side effs. after 1 month: vl 1110, cd4 1030, cd4/8: 0.6 after 3 mo: vl 127, cd4 870, cd4/8 1.0 waiting for 6 mo tests in 3 wks. i have no bad effects that i feel but my creatinine is high, alat/asat slightly up, 3glycerides up... doc wants to change to kyvexa/viramune (due to tenofovir for kidneys and efavirenz for liver and 3glycs). a bit scared of their side effs...

Related Reading: viramune | liver

Comment from: A Norma Guy 25-34 Male 1 to 6 months Patient Published: June 30

CD4 - 386 before, 690 after ... Viral Load 85K before, 2K after (3 months of treatment) Side Effects: Severe Drowsiness 24 hrs ("Drunk Feeling") Vivid Dreams 2-3 weeks (eat heavy fatty meal exacerbates this) Cost: $20 with my insurance I should be undetectable at my 6 month mark... "crossing fingers"

Related Reading: treatment

Comment from: Na 35-44 Male 2 to less than 5 years Caregiver Published: June 22

Is there difference between the same drug which is tenofovir disoproxil fulmars the 300 mg and tenofovir disoproxil 245mg, being the other two component in the drug the same

Comment from: Na 35-44 Male 2 to less than 5 years Caregiver Published: June 22

Is there difference between the same drug which is tenofovir disoproxil fulmars the 300 mg and tenofovir disoproxil 245mg, being the other two component in the drug the same

Comment from: Madaz 35-44 Male 1 to 6 months Patient Published: June 04

I've only been on Atripla for 4 weeks, but its been fine. Had slight dizziness on the first day, and sickness on day 3(though I put this down to taking 2 Ibrobufain for sinus pain. I caught HIV from my girlfriend, and she has been on Atripla for 10 months now, and now her viral load is undetectable.

Related Reading: atripla | dizziness

Comment from: non of your business 55-64 Female 10 years or more Caregiver Published: April 08

This medication causes obesity and doctors should warn there patients that there lifestyle in eating must change

Comment from: bayareaguy 35-44 Male 6 months to less than 1 year Patient Published: March 22

Vivid dreams. Felt like I was floating, going through color explosion time warp. Some nights it was neat others nights were just crazy dreams. 8/23/13 CD4 401 VL 91804 10/16/13 CD4 693 VL 962 3/7/14 CD4 459 VL UNDETEC

Comment from: U.N.Owen 45-54 Male 1 to 6 months Patient Published: February 02

I've been taking Atripla for almost 3 months. The first night I had a vivid dream, the first couple weeks I was tired some muscle weakness. Now I have no side effects at all! I went from 111 thousand VL and 350 T-cell count to 500 VL and 540 T-cell count in less than three months! The trick is learning to balance food intake/hours of sleep, theses two things play a big part in tolerance for me.

Related Reading: atripla

SLIDESHOW

A Timeline of the HIV/AIDS Pandemic See Slideshow
References

Medical Editor: John P. Cunha, DO, FACOEP

Health Solutions From Our Sponsors